# SDR FDEA201201160200

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1320 -1540, LBL 45 CORRODED AND GOUGED.  REMOVED CORROSION IAW SRM 51-10-02 CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REMOVED SEAT TRACK IAW SRM 51-40-02, AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5130.
